Skip to content

Zur Charakterisierung der Kongruenzverbände der Verbände

Schmidt, E. T. (1968). Zur Charakterisierung der Kongruenzverbände der Verbände. Matematický časopis, 18(1), 3-20.

Type
Journal article
Intellectual base
Primary research
Year
1968
Volume
18
Issue
1
Pages
3-20
Link
https://dml.cz/bitstream/handle/10338.dmlcz/126757/MathSlov_18-1968-1_1.pdf

Cited by

3 citations across 3 artifacts.

Domain-specific

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d7862816f415 · see in the full table